# SDR C1HA2002028

- Difficulty date: October 30, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 55 PITTED IN 4 PLACES AND CORRODED IN SEVERAL PLACES ON BOTH TRACK FLANGES, UPPER AND LOWER, FROM FS 1070 TO 1138.
